Skip to content
Sep 29 / admin

low cortisol after a steroid cycle need help, adrenal fatigue?

ok i took a steroid cycle before i was ready and stopped three weeks in because i was feeling shitty. after that i went into steroid withdrawal and my worst symptom was a really foggy head, vomitting, shaking ect
well i took a post cycle therapy supplement and was feeling better within a few days.
however after about a week or two i hadnt been taking my pct 3 times daily i had reduced it to 1. i started having the exact same sides as before. i thought i might have adrenal fatigue and or low cortisol because my sides matched. i got tests done and my doc said they were all slightly off. he said to wait it out but i cant take it anymore.
i have a really reduced short term memory and just cant get anything done. i have a horrible brain fog and trouble concentrating. does anyone know what can help me?

One Comment

  1. Matthew / Sep 29 2010

    Well, you’ll have to be more specific as to which anabolic agents you’re using or used, and which post-cycle therapy you’re on.

    However, all steroids have the same thing in common. They suppress the body’s ability to make it’s own steroids (more specifically, androgens in this case) through a negative feedback mechanism. Secondary Addison’s is a major concern while using steroids chronically and is a type of adrenocortical insufficiency. It is most commonly caused by autoimmune disorders and surprisingly, tuberculosis. In any case, the adrenal cortex no longer produces glucocorticoids, and of course, the testes no longer produce testosterone or DHT.

    Let me make clear that I am no doctor.

    My evaluation right off the bat, is that you need more of a taper with your steroids. Ask your doctor about a “Medrol Dose Pack,” which is something used to taper patients off of chronic corticosteroid use to avoid adrenal insufficiency.

    Although, your symptoms of “really reduced short term memory and just cant get anything done…i have a horrible brain fog and trouble concentrating” indicate that your PCT may be too much. Psychosis is a major side effect associated with overdose or chronic administration of any exogenous steroid.

    Bottom line: See your doctor and explain your symptoms. Only he can really tell what’s going on.

Comments are closed.